MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL SENSITIN FEMORAL COMPONENT S2 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL SENSITIN FEMORAL COMPONENT S2 RM
Model Number 02.18.702RM
Medical Device Problem Codes Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 november 2025 moto partial knee 02.18.702rm moto medial sensitin femoral component s2 rm (k213071) lot 2316362: (b)(4) items manufactured and released on 04-oct-2023.Expiration date: 20-sep-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf3.Rm moto medial tibial tray cemented s3 rm (k162084) lot 2429906: (b)(4) items manufactured and released on 07-apr-2025.Expiration date: 20-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation a revision surgery was performed approximately two weeks after the primary implantation of a uka due to tibial baseplate loosening.The available x-ray images clearly demonstrate mobilization of the tibial component, characterized by anterior tilt and subsidence.Additionally, the femoral component appears to be positioned in flexion, with an imperfect fit to the femoral bone.The early failure of the tibial component is likely multifactorial, potentially related to implant positioning and bone quality.In addition, the reported overload may have contributed to the failure.There is no evidence to suggest a device defect.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 2 weeks after the primary, the patientcame in reporting pain due to a loose and subsided baseplate and the cause is unknown.The patient didn & rsquo; t complain any falls but mentioned possibly overdoing activity, feeling well for the first time in years.The surgeon found the baseplate/polyethylene grossly loose and suspected a cement issue, as the initial fit had been excellent.The surgeon revised all components.The surgery was completed successfully.Additional note for clinical internal analyses: the x-ray shows that the femoral component appears to be positioned in flexion, with an imperfect fit to the femoral bone; thereforethe level 2 change the classification from associated component to malpositioning.

Brand Name
MOTO PARTIAL KNEE SYSTEM
Common Device Name
MOTO MEDIAL SENSITIN FEMORAL COMPONENT S2 RM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23510665
Report Number3005180920-2025-01095
Device Sequence Number10097832
Product Code HSX
UDI-Device Identifier07630345705228
UDI-Public07630345705228
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.702RM
Device Lot Number2316362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale